Causality networks of financial assets

Stavroglou, Stavros K, Pantelous, Athanasios A ORCID: 0000-0001-5738-1471, Soramaki, Kimmo and Zuev, Konstantin
(2017) Causality networks of financial assets. JOURNAL OF NETWORK THEORY IN FINANCE, 3 (2). pp. 17-67.

[img] Text
Causalities_in_Financial_Assets_april_2017.pdf - Submitted version

Download (1MB)
Item Type: Article
Additional Information: Source info: Journal of Network Theory in Finance, Volume 3, Issue 2, pp 17-67, June 2017, DOI: 10.21314/JNTF.2017.029
Uncontrolled Keywords: causality, efficient market hypothesis, network theory, bonds, oil
Depositing User: Symplectic Admin
Date Deposited: 22 Feb 2019 11:35
Last Modified: 19 Jan 2023 01:02
DOI: 10.21314/JNTF.2017.029
Related URLs: